I have been taking pristiq for about one year now. I am having problems with low sodium in my blood low blood pressure any fast heart rate when standing. Does anyone know if this would be caused by Pristiq. I have tried so many other antidepressants but have had too many side effects. I do not know what to do. Stop taking it and maybe try Elavil or what? Please reply.
I have following points , please consider.
1.Yes , It can cause Side Effects you are experiencing.
2.Reduce dosage and monitor BP.
3.Yoga , Breathing exercises and MEDITATION will help Greatly.
4.Observe and Learn to see the mood changes.In my opinion , ultimately Body is the Hero.
5.Regular Exercise and Walk is very Good Mood Elevator.
6.Try to make your Vocation as vacation
7.Spirituality and Serving others help us to be happy.
I am talking from experience. Have survived Heart attack and 40 days in ER at 58.GOD BLESS.
The pulse could be because of it, but the low sodium, its doubtful. Are you on a low sodium diet? Do you take any other meds? I think i"d just increase my sodium intake a little and see what happened.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Low blood pressure - how low is too low, when should I call my doc, could my meds be causing low BP?
Updated 5 Sep 2011 • 1 answer
Updated 6 Jul 2014 • 2 answers
Updated 28 Feb 2015 • 1 answer
Updated 8 Jun 2016 • 1 answer
Updated 1 Nov 2017 • 1 answer